Sh:548

Bib entry
@article{Sh:548,
 author = {Shelah, Saharon},
 title = {{Very weak zero one law for random graphs with order and random binary functions}},
 journal = {Random Structures Algorithms},
 fjournal = {Random Structures \& Algorithms},
 volume = {9},
 number = {4},
 year = {1996},
 pages = {351--358},
 issn = {1042-9832},
 doi = {10.1002/(SICI)1098-2418(199612)9:4<351::AID-RSA1>3.3.CO;2-D},
 mrclass = {05C80},
 mrnumber = {1605415},
 mrreviewer = {Tomasz J. {\L}uczak},
 doi = {10.1002/(SICI)1098-2418(199612)9:4<351::AID-RSA1>3.3.CO;2-D},
 note = {\href{https://arxiv.org/abs/math/9606230}{arXiv: math/9606230}},
 arxiv_number = {math/9606230},
 keyword = {0-1 laws}
}